# SDR C77A20160417003

- Difficulty date: April 17, 2016
- Submitted: April 17, 2016
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 19,056 hours, 14,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,089 hours, 6,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LT FLOORBEAM, PN 170-65669-003, BETWEEN FRAMES 86 - 89, Y= -260 HAS CORROSION, X=21675 - 22680.  R & R AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19667192B8 IAW EO E170-53MR-005 REV IR WO 2049643.
